# SDR P4YA2009051500001

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 25,347 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 212030191001
- Condition: Cracked
- Location: Tailboom
- Part time: 25,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DAILY INSP IT WAS NOTED THAT THE UPPER LT CAP ANGLE HAS A CRACK IN THE VERTICAL LEG AT THE FWD END OF THE TAILBOOM ATTACH FITTING PN 212-030-159-001. IAW AD2000-18-09 AND ASB 412-00-100 THE CAP ANGLE MUST BE REPLACED BEFORE FURTHER FLIGHT.
